# SDR DALA2025101507554

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 CORROSION ON RH SIDE PLATE BTW BSTA=1480 TO BSTA=1506, BSTA=1507 TO BSTA=1530, BSTA=1531 TO BSTA=1640 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00364. CORROSION LEVEL 2. RH SIDE PLATE BTW BSTA= 1480 TO BSTA=1506, BSTA=1507 TO BSTA=1530, BSTA=1531 TO BSTA= 1640 AT AFT CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM 51- 40-02-0G PAR 4.B. AND 7. D. (1252065)
